# SDR DALA2017052304110

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT/RT FLOOR SUPPORT BTW STA Y=1309 AND Y=-1338 X=18/-18 AFT WET AREA. RT FLOOR SUPPORT REPLACED PER SRM 51-30-5. AND LT FLOOR SUPPORT WAS REPAIRED PER ETI-88-17-159 REV ORIGINAL AND ERA 558114-14 REV ORIGINAL.
